PL EN


Preferences help
enabled [disable] Abstract
Number of results
2021 | 154 | 1-33
Article title

Some Inferences on Dagum (4P) Distribution: Statistical Properties, Characterizations and Applications

Content
Title variants
Languages of publication
EN
Abstracts
EN
The Dagum (4P) distribution is one of the most popular statistical models in the fields of actuarial science, biological sciences, engineering, finance, hydrology, medical sciences, reliability, transportation, etc. The objective of this paper is to discuss the Dagum (4P) distribution, its various statistical properties, characterizations and applications to some real life data sets, and draw some inferences on it.
Year
Volume
154
Pages
1-33
Physical description
Contributors
author
  • Department of Liberal Arts and Sciences, Faculty of Mathematics, Miami Dade College, Hialeah, FL, USA
  • Department of Mathematics and Statistics, Faculty of Statistics, Florida International University, FIU, Miami, USA
author
  • Department of Management Sciences, Rider University, Lawrenceville, NJ, USA
References
  • [1] Quesenberry, C. P., and Kent, J., Selecting among probability distributions used in reliability. Technometrics, 24(1) (1982) 59-65. https://doi.org/10.2307/1267579
  • [2] Dagum, C., A model of income distribution and the conditions of existence of moments of finite order. Bulletin of the International Statistical Institute, 46 (1975) 199-205
  • [3] Dagum, C., A new model of personal income distribution: Specification and estimation. Economie Appliquée, 30 (1977) 413-437. https://doi.org/10.1007/978-0-387-72796-7_1
  • [4] Johnson, N. L., Kotz, S., and Balakrishnan, N., Continuous Univariate Distributions, Volumes 1 – 2 (1994), (6th Edition), John Wiley & Sons, New York, USA.
  • [5] Kleiber, C., and Kotz, S. (2003). Statistical Size Distributions in Economics and Actuarial Sciences (2003), Wiley, New York, USA.
  • [6] Kleiber, C., A guide to the Dagum distributions. In Modeling income distributions and Lorenz curves (2008) (pp. 97-117), Springer, New York, USA. https://doi.org/10.1007/978-0-387-72796-7_6
  • [7] Dey, S., Al-Zahrani, B., and Basloom, S., Dagum Distribution: Properties and Different Methods of Estimation. International Journal of Statistics and Probability, 6(2) (2017) 74-92. DOI:10.5539/ijsp.v6n2p74
  • [8] Domma, F., Condino, F., and Giordano, S., A new formulation of the Dagum distribution in terms of income inequality and poverty measures. Physica A: Statistical Mechanics and its Applications, 511 (2018) 104-126. https://doi.org/10.1016/j.physa.2018.07.027
  • [9] Gradshteyn, I. S., and Ryzhik, I. M., Table of integrals, series, and products (2000), Academic Press, Inc., San Diego, California, USA.
  • [10] Nichols, M.D., and Padgett, W.J., A bootstrap control chart for Weibull percentiles. Quality and Reliability Engineering International, 22 (2006) 141-151. https://doi.org/10.1002/qre.691
  • [11] Cramer, D., Basic Statistics for Social Research (1997), Routledge, USA.
  • [12] Joanes, D. N., and Gill, C. A., Comparing Measures of Sample Skewness and Kurtosis, The Statistician 47(1) (1998) 183-189. https://doi.org/10.1111/1467-9884.00122
  • [13] Abramowitz, M., and Stegun, I. A., Handbook of Mathematical Functions, with Formulas, Graphs, and Mathematical Tables (1972), Dover, New York, NY, USA.
  • [14] Stuart, A., and Ord, J. K., Kendall's Advanced Theory of Statistics, Volume 1, Distribution Theory (2010), 6th Edition, Wiley, New York, USA.
  • [15] Shannon, C. E., A mathematical theory of communication. Bell System Tech. J. Vol. 27 (1948) 379-423; 623-656. https://doi.org/10.1002/j.1538-7305.1948.tb01338.x
  • [16] Shakil, M., Ahsanullah, M., and Kibria, B. G., On the Characterizations of Chen’s Two-Parameter Exponential Power Life-Testing Distribution. Journal of Statistical Theory and Applications, 17 (3) (2018) 393-407. https://doi.org/10.2991/jsta.2018.17.3.1
  • [17] Ahsanullah, M., Nevzorov, V. B., and Shakil, M., An Introduction to Order Statistics (2013), Atlantis Press, Paris, France.
  • [18] Arnold, B.C., Balakrishnan, and Nagaraja, H. N., First Course in Order Statistics (2005), Wiley, New York, USA.
  • [19] David, H. A., and Nagaraja, H. N., Order Statistics (2003), Third Edition, Wiley, New York, USA.
  • [20] Ahsanullah, M., Introduction to Record Statistics (1995), Nova Science Publishers, Inc., New York, USA.
  • [21] Nevzorov, V. B., Records: Mathematical Theory (2001), Translation of Mathematical Monograph, American Mathematical Society, Rhode Island, USA.
Document Type
article
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-c139ff01-d9a1-42a6-a222-db8777822d8e
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.